# SDR DL72S953160

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497DA
- Make and model: Boeing 727232
- Aircraft serial: 21077
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163261
- Condition: Cracked
- Location: Nr 2 Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 MIDFLAP, AFT CORD ANGLE CRACKED 21, 36, AND 55 FROM I/B END OF FLAP.  REPAIRED PER M/M 575200 FIG 802 SPLICED IN NEW SECTIONS, NR 6272/6273/6274.  ART CORD ANGLE CRACKED 41 FROM O/B END OF FLAP.  REPAIRED PER M/M 575200 FIG 802 SPLICED IN NEW SECTION, NR 6275/6526/6537.  COVE SKIN CRACKED 32 FROM I/B END OF FLAP.  REPAIRED PER M/M 575200 FIG 809.  REMOVED DAMAGE, INSTALLED FILLER AND DOUBLER, NR 6277.  REPAIRS ACCOMPLISHED DURING SHOP VISIT.
